# SDR QXEA200701212

- Difficulty date: July 22, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 20,683 hours, 29,720 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 277
- Condition: Inoperative
- Location: Nr 2 Ac
- Part time: 1,254 hours, 1,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - RIGHT STALL WARNING CAUTION LIGHT FOLLOWED 5 SECONDS LATER BY NR 2 AC GENERATOR CAUTION LIGHT.  RAN CHECKLIST, ALL CAUTION LIGHTS OUT.  SHORTLY THEREAFTER RIGHT STALL WARNING CAUTION LIGHT FOLLOWED BY NR 2 AC GENERATOR CAUTION.  NR 2 AC GENERATOR SWITCH TURNED OFF.  MAINTENANCE REMOVED AND REPLACED NR 2 AC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
